# SDR CA980602024

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Part number: 1456M55G03
- Condition: Broken
- Location: Turbine Stator
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT EGT ABNORMALLY HIGH ON TAKEOFF (APPROACHING AMBER ZONE).  DURING CLIMB, THE LT ENGINE EGT REMAINED 60 DEGREES HIGHER THAN THE RT ENGINE.  LT PNEUMATIC PRESSURE 25 PSI.  IN CRUISE, THE LT ENGINE DROPPED TO A MORE ACCEPTABLE LEVEL.  ON ARRIVAL AND INSPECTION, FOUND THE 2 INCH TURBINE STATOR COOLING DUCT BROKEN (P/N 145M55G03) AND ENGINE WIRING DAMAGED.  ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
